MAUDE Adverse Event Report: MEDIVATORS INC YOKE DUAL FOR CO2 TANK TO ENDOSTRATUS CO2 INSUFFLATOR

MEDIVATORS INC YOKE DUAL FOR CO2 TANK TO ENDOSTRATUS CO2 INSUFFLATOR
Model Number EGA-501
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in process.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that the yoke dual valve for their co2 tank that attaches to their endostatus co2 insufflator was not operating properly resulting in procedure delays.No report of injury.
 
Additional Manufacturer Narrative
The customer was provided with a replacement unit.
 
Additional Manufacturer Narrative
The endostratus dual yoke was not returned to steris for evaluation.Without the returned device, a root cause could not be determined.A three-year complaint review indicates this to be an isolated event.No additional issues have been reported.

Brand Name
YOKE DUAL FOR CO2 TANK TO ENDOSTRATUS CO2 INSUFFLATOR
Common Device Name
YOKE DUAL FOR CO2 TANK TO ENDOSTRATUS CO2 INSUFFLATOR
Manufacturer (Section D)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
14605 28th ave north
minneapolis, MN 55447
4403927453
MDR Report Key17325840
Report Number2150060-2023-00037
Device Sequence Number5641977
Product Code FCX
UDI-Device Identifier00677964063671
UDI-Public00677964063671
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEGA-501
Device Lot Number1000171085
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer06/15/2023
06/15/2023
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date08/18/2023
08/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown